Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Characterizations of normal quintic $ K$-$ 3$ surfaces

Author: Jin Gen Yang
Journal: Trans. Amer. Math. Soc. 313 (1989), 737-751
MSC: Primary 14J28; Secondary 14J17
Erratum: Trans. Amer. Math. Soc. 330 (1992), null.
MathSciNet review: 997678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a normal quintic surface is birational to a $ K$-$ 3$ surface then it must contain from one to three triple points as its only essential singularities. A $ K$-$ 3$ surface is the minimal model of a normal quintic surface with only one triple point if and only if it contains a nonsingular curve of genus two and a nonsingular rational curve crossing each other transversally. The minimal models of normal quintic $ K$-$ 3$ surfaces with several triple points can also be characterized by the existence of some special divisors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J28, 14J17

Retrieve articles in all journals with MSC: 14J28, 14J17

Additional Information

PII: S 0002-9947(1989)0997678-0
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia